Affordable Access

Publisher Website

Eigenvalue problem for fully nonlinear second-order elliptic PDE on balls

Authors
Journal
Annales de l Institut Henri Poincare (C) Non Linear Analysis
0294-1449
Publisher
Elsevier
Volume
29
Issue
5
Identifiers
DOI: 10.1016/j.anihpc.2012.04.004

Abstract

Abstract We study the eigenvalue problem for positively homogeneous, of degree one, elliptic ODE on finite intervals and PDE on balls. We establish the existence and completeness results for principal and higher eigenpairs, i.e., pairs of an eigenvalue and its corresponding eigenfunction.

There are no comments yet on this publication. Be the first to share your thoughts.